MathSciNet Relay Station
MathSciNet bibliographic data
MR2273274 (2008e:60128) 60G50 (60F05 60F10)
Hamana, Yuji On the range of pinned random walks. Tohoku Math. J. (2) 58 (2006), no. 3, 329–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement